# SDR HALA2023050300100

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 37,755 hours, 6,004 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,581 hours, 5,962 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Eec
- Part number: EEC201002BX
- Part serial: BX91283
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 AND 2 EPR MODE FAULT, CONTINUED IN N1 MODE. MANUAL THRUST. REMOVED AND REPLACED EEC ON ENG 1.OPS CHECK GOOD. AC OK FOR CONTINUED SERVICE. REF AMM 73-21-34-400-804-A.
